# SDR CA961018005

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 16405130
- Condition: Burnt
- Location: Overhead Bin
- Stage of operation: TX
- Nature of condition: B, M
- Precautionary procedure: E

## Discrepancy

(CAN) AT START OF POST ENGINE START CHECKS, THE CREW NOTICED AN ELECTRICAL BURNING SMELL, FOLLOWED BY SMOKE FROM BEHIND THE COPILOT SEAT. ONCE THE ENGINES SHUTDOWN, DC POWER REMOVED AND THE PASSENGER DOOR OPENED THE SMOKE SUBSIDED. OVERHEAD BIN CONNECTOR HAD BECOME SEVERELY OVERHEATED (OVER SEAT 1CD). INVESTIGATION UNDERWAY AT DHI AND BRAD. ALSO WIRE P/N 1-640523-0.
